# SDR AALA202203215853

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737*
- Aircraft serial: 40768
- Aircraft time: 31,146 hours, 12,900 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR HAS EXCESSIVE AMOUNT OF GREY / SILVER MATERIAL SHOWING; THE MATERIAL THAT CONNECTS THE GIRT BAR TO THE SLIDE. REPOSITIONED GIRT BAR AS NEEDED PER AMM 25-66-00. SLIDE NOT AFFECTED.
